MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW SUPER ATRAUMATIC FENESTRATED GRASPER TIP; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW SUPER ATRAUMATIC FENESTRATED GRASPER TIP; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3642
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Jaw of the device broke off and fell into the patient during surgery.

Brand Name
RENEW SUPER ATRAUMATIC FENESTRATED GRASPER TIP
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key18652905
Report Number1223422-2024-00003
Device Sequence Number20859962
Product Code GEI
UDI-Device Identifier00811099010166
UDI-Public00811099010166
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3642
Device Catalogue Number3642
Device Lot Number00169584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale